None found.

  • Size

    24 ct

    Description

    Other Information: Each caplet contains: sodium 20 mg. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Misc: Naproxen sodium tablets, 220 mg (NSAID). All day strong. Strength to last 12 hours. Capsule-shaped tablets. Questions or comments? 1-800-395-0689 (Mon-Fri 9AM - 5PM EST). Made in Mexico.

    Identifier

    00325866105028

    SKU/UPC

    32586610502

    Manufacturer

    Bayer Consumer Care

    Brand

    Aleve
  • Size

    50 ct

    Description

    Other Information: Each Caplet Contains: Sodium 21 mg. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Misc: Naproxen sodium tablets 220 mg. Strength to last 12 hours. Caplets (Capsule-shaped tablets). Compare to Aleve active ingredient (This product is not manufactured or distributed by Bayer HealthCare LLC, owner of the registered trademark Aleve). See new warnings. Gluten free. 100% quality guaranteed. Like it or let us make it right. That's our quality promise. 877-932-7948 supervaluprivatebrands.com.

    Identifier

    00041163254060

    SKU/UPC

    4116325406

    Manufacturer

    Supervalu

    Brand

    Equaline
  • Size

    20 ct

    Description

    Other Information: Each capsule contains: sodium 30 mg. Store at 68-77 degrees F (20-25 degrees C) avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Read all directions and warnings before use. Keep carton. Misc: Liquid gels (liquid filled capsules). Strength to last 12 hours. All day strong. Questions or comments? 1-800-395-0689 (Mon-Fri 9 am - 5 pm EST). Made in the USA of US & imported materials.

    Identifier

    00325866528131

    SKU/UPC

    32586652813

    Manufacturer

    Bayer Consumer Care

    Brand

    Aleve
  • Size

    80 ct

    Description

    Other Information: Each capsule contains: sodium 20 mg. Store at 68-77 degrees F (20-25 degrees C) avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Read all directions and warnings before use. Keep carton. Misc: Naproxen sodium capsules (NSAID). All day strong. Strength to last 12 hours. Liquid filled capsules. Questions or comments? 1-800-395-0689 (Mon-Fri 9 am - 5 pm EST). Made in India.

    Identifier

    00325866528124

    SKU/UPC

    32586652812

    Manufacturer

    Bayer Consumer Care

    Brand

    Aleve
  • Size

    50 ct

    Description

    Other Information: Each caplet contains: sodium 20 mg. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Misc: Naproxen sodium tablets, 220 mg (NSAID). All day strong. Strength to last 12 hours. Capsule-shaped tablets. Questions or comments? 1-800-395-0689 (Mon-Fri 9 am - 5 pm EST) or www.aleve.com. Made in Germany.

    Identifier

    00325866105042

    SKU/UPC

    32586610504

    Manufacturer

    Bayer Consumer Care

    Brand

    Aleve
  • Size

    24 ct

    Description

    Other Information: Each caplet contains: sodium 21 mg. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Misc: 24 caplets (Capsule-shaped tablets). Pain reliever/fever reducer (NSAID). Strength to last 12 hours. Compare to Aleve active ingredient (This product is not manufactured or distributed by Bayer HealthCare LLC, owner of the registered trademark Aleve). See new warnings. Gluten free. 100% quality guaranteed. Like it or let us make it right. That's our quality promise. 877-932-7948 supervaluprivatebrands.com.

    Identifier

    00041163417755

    SKU/UPC

    4116341775

    Manufacturer

    Supervalu

    Brand

    Equaline
  • Size

    100 ct

    Description

    Other Information: Each caplet contains: sodium 21 mg. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Misc: 100 caplets (Capsule-shaped tablets). Naproxen sodium tablets 220 mg. Pain reliever/fever reducer (NSAID). Strength to last 12 hours. Compare to Aleve active ingredient (This product is not manufactured or distributed by Bayer HealthCare LLC, owner of the registered trademark Aleve). See new warnings. Gluten free. 100% quality guaranteed. Like it or let us make it right. That's our quality promise. 877-932-7948 supervaluprivatebrands.com.

    Identifier

    00041163256088

    SKU/UPC

    4116325608

    Manufacturer

    Supervalu

    Brand

    Equaline
  • Size

    40 ct

    Description

    Other Information: Each capsule contains: sodium 20 mg. Store at 68-77 degrees F (20-25 degrees C) avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Read all directions and warnings before use. Keep carton. Misc: Naproxen sodium capsules, 220 mg (NSAID). All day strong. Strength to last 12 hours. Liquid filled capsules. Questions or comments? 1-800-395-0689 (Mon-Fri 9AM-5PM EST). Made in India.

    Identifier

    00325866561558

    SKU/UPC

    32586656155

    Manufacturer

    Bayer Consumer Care

    Brand

    Aleve
  • Size

    50 ct

    Description

    Other Information: Each tablet contains: sodium 20 mg. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Misc: Naproxen sodium tablets (NSAID). All day strong. Strength to last 12 hours. Made in Mexico.

    Identifier

    00325866105035

    SKU/UPC

    32586610503

    Manufacturer

    Bayer Consumer Care

    Brand

    Aleve
  • Size

    100 ct

    Description

    Aleve® Pain Reliever/Fever Reducer. All Day Strong®. Naproxen sodium tablets, 220mg (NSAID). Bayer. Strength to last 12 hours. 100 caplets. Capsule-shaped tablets. Uses: Temporarily relieves minor aches and pains due to: Minor pain of arthritis. Muscular aches. Menstrual cramps. Toothache. Temporarily reduces fever. Backache. Headache. The common cold. Bayer, the Bayer Cross, Aleve and all day strong are registered trademarks of Bayer. Safety Squease is a registered trademark of The Procter & Gamble Company. Used with permission. Questions or comments 1-800-395-0689 (Mon-Fri 9am - 5pm EST).

    Identifier

    00325866105066

    SKU/UPC

    32586610506

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Aleve
  • Size

    100 ct

    Description

    Other Information: Each tablet contains: sodium 21 mg. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Misc: Pain reliever/fever reducer (NSAID). Strength to last 12 hours. Compare to Aleve active ingredients (This product is not manufactured or distributed by Bayer HealthCare LLC, owner of the registered trademark Aleve). Questions or comments? 1-877-932-7948. Gluten free. Supervalu quality guaranteed. We're committed to your satisfaction and guarantee the quality of this product. Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com. Please have package available.

    Identifier

    00041163253964

    SKU/UPC

    4116325396

    Manufacturer

    Supervalu

    Brand

    Equaline
  • Size

    100 ct

    Description

    Other Information: Each tablet contains: sodium 20 mg. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Misc: Naproxen sodium tablets, 220 mg (NSAID). All day strong. Strength to last 12 hours. Questions or comments? 1-800-395-0689 (Mon-Fri 9 am - 5 pm EST) or www.aleve.com. Made in Germany.

    Identifier

    00325866105059

    SKU/UPC

    32586610505

    Manufacturer

    Bayer Consumer Care

    Brand

    Aleve
  • Size

    150 ct

    Description

    Other Information: Each caplet contains: sodium 20 mg. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Misc: Naproxen sodium tablets, 220 mg (NSAID). All day strong. Strength to last 12 hours. Capsule-shaped tablets. Easy open arthritis cap. Ease-of-use - Arthritis Foundation. Questions or comments? 1-800-395-0689 (Mon-Fri 9am-5pm EST). Country of origin on side panel under expiration. Made in India.

    Identifier

    00325866536471

    SKU/UPC

    32586653647

    Manufacturer

    Bayer Consumer Care

    Brand

    Aleve